Página Pessoal

João Paulo de Carvalho Dias

Contactos

Departamento de Matemática

Sala/Gabinete 6.2.14
Ext. Principal 26283
Telefone Direto 217500308
Email jpdias@ciencias.ulisboa.pt

Carreira Docente Universitário
Categoria Professor Catedrático

Indicadores

ResearcherID
Orcid

Palavras Chave

Keywords


Currículo Resumido

Diplomas, Awards and Distinction:

Graduation (Licenciatura) in Mathematical Sciences, Faculty of Sciences of the University of Lisbon (FCUL), July 1966.

PhD in Mathematical Sciences (Doctorat d’État), University Paris VI, Mars 1971.

Prize Artur Malheiros (Mathematical Sciences) of the Academia das Ciências de Lisboa with Prof. Hugo Beirão da Veiga, June 1973.

Prize Gulbenkian of Science and Technology with Prof. Mário Figueira (and ex-aequo with Prof. Fernando Conceição Silva), Mars 1979.

Grande Oficial da Ordem de Santiago da Espada, September 2000.

Professional Career:

Research Fellow of the Fundação Calouste Gulbenkian at the Centro de Estudos Matemáticos de Lisboa, October 1966-September 1967.

Research Fellow of the Fundação Calouste Gulbenkian at the Faculté des Sciences de Paris (University Paris VI), October 1967-September 1971.

Research Fellow of the Instituto de Alta Cultura at the Instituto de Física e Matemática, Lisbon, October 1971- September 1972.

Investigador (Researcher) of the Instituto de Alta Cultura (at the Instituto de Física e Matemática until his extinction in May 1975), October 1972-June 1976.

Professor Extraordinário (Pure Mathematics) of FCUL, June 1976–November 1979.

Professor Catedrático (Full Professor) of the Department of Mathematics of FCUL, December1979-November 2014 (date of retirement).


Interesses Científicos

Equações com Derivadas Parciais

Física-Matemática


Scientific Interests

Partial Differential Equations

Mathematical Physics


Publicações selecionadas
  • Variational inequalities and eigenvalue problems for nonlinear maximal monotone operators in a Hilbert space. American J. of Math., 97 (1975), 905-914.
  • (with M.Figueira). On the existence of a global solution of the Cauchy problem for a Klein-Gordon-Dirac system. J. Math. Pures et Appli., 70 (1991), 75-85.
  • On the existence of a global strong radial symmetric solution for a third order nonlinear evolution equation in two space dimensions. J. Math. Pures et Appli., 80 (2001), 535-546.
  • (with H.Frid). Radially symmetric weak solutions for a quasilinear wave equation in two space dimensions. J. Diff. Eq., 219 (2005), 306-322.
  • (with M.Figueira). Existence of weak solutions for a quasilinear version of Benney equations. J. Hyperbolic Diff. Eq., 4 (2007), 555-563.